# SDR IPXA2015110195371

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 90,594 hours, 15,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Not Reported
- Location: Rt T/E Flap
- Component part number: 65B0207052
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/E FLAP 1.25" DIA CUTOUT FULL CORE DEPTH FROM LOWER SKIN REPAIRED IAW EOB747-5750-59109-A, SRM REV 75, CHP 57-53-01.  REPAIR 1 AND SRM, REV 75, CHP 51-70-10-2R, REPAIR 2.
